Irreducibility of periodic curves in cubic polynomial moduli space

Matthieu Arfeux, Jan Kiwi

Research output: Contribution to journalArticlepeer-review


In the moduli space of complex cubic polynomials with a marked critical point, given any (Formula presented.), we prove that the loci formed by polynomials with the marked critical point periodic of period (Formula presented.) is an irreducible curve. Thus, answering a question posed by Milnor in the 1990s.

Original languageEnglish
Pages (from-to)792-835
Number of pages44
JournalProceedings of the London Mathematical Society
Issue number3
StatePublished - Sep 2023


Dive into the research topics of 'Irreducibility of periodic curves in cubic polynomial moduli space'. Together they form a unique fingerprint.

Cite this